# SDR ABXA9600272

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED WHEN LANDING GEAR RETRACTED DURING CLIMBOUT.  INDICATION CONFIRMED THAT THE RIGHT MAIN LANDING GEAR DOOR WAS NOT LATCHED.  RECYCLED LANDING GEAR TWICE WITHOUT CHANGE.  CHECKED WIRING FROM RIGHT PROXIMITY SWITCH TO PROXIMITY BOX AND WIRING CHECKED GOOD.  COMPLETED MAB DC832-6 AND INDICATIONS CHECKED GOOD.
